MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25018UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a physician attempted to implant a resolute integrity rx drug eluting stent in the proximal rca-with moderate tortuosity, severe calcification and 80% stenosis of a patient.There were no anatomical abnormalities reported and the patient's medical history specified there were no known allergies.No damage was noted to the packaging and there were no issues noted when removing the device from the hoop.There were no difficulties noted when removing the protective sheath.The device was inspected with no issues reported.Negative prep was not performed.The inflation device remained on neutral pressure during delivery of the device.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.No excessive force is reported to have been used.Stent dislodgement during removal is reported to have occurred following failure of device to cross the lesion.It is unknown if the stent dislodged inside or outside the body.No injury is reported to have been caused to the patient.Patient returned 2 days later and a pci was performed on the proximal rca using a non-mdt device.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6248826
Report Number9612164-2017-00047
Device Sequence Number10997383
Product Code NIQ
UDI-Device Identifier00643169037373
UDI-Public00643169037373
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2018
Device Catalogue NumberRSINT25018UX
Device Lot Number0008107501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2016
Supplement Date Received by Manufacturer12/19/2016
Initial Report FDA Received Date01/13/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight64